# SDR SWIA200515913

- Difficulty date: November 27, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 6,229 hours, 5,531 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE APPEARED WHEN FLAPS SELECTED TO 45 DEGREES.  REPLACED FECU IAW CRJ MM 27-51-05 AND REPLACED LT FLAP OUTBOARD ACTUATOR IAW CRJ MM 27-53-05.  OPERATIONAL CHECK GOOD.
